RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 4, Pages 511–528 (Mi msb4983)  

Linear manifolds of geodesic fields of directions in a space with affine connection

Ya. L. Shapiro


Full text: PDF file (1451 kB)

Bibliographic databases:

Received: 20.03.1957

Citation: Ya. L. Shapiro, “Linear manifolds of geodesic fields of directions in a space with affine connection”, Mat. Sb. (N.S.), 45(87):4 (1958), 511–528

Citation in format AMSBIB
\Bibitem{Sha58}
\by Ya.~L.~Shapiro
\paper Linear manifolds of geodesic fields of directions in a~space with affine connection
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 4
\pages 511--528
\mathnet{http://mi.mathnet.ru/msb4983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=106493}
\zmath{https://zbmath.org/?q=an:0096.15804}


Linking options:
  • http://mi.mathnet.ru/eng/msb4983
  • http://mi.mathnet.ru/eng/msb/v87/i4/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:87
    Full text:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019